# SDR SWAA011112

- Difficulty date: April 10, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 55,150 hours, 58,468 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND HORIZ STAB CENTER SECTION AFT SPAR UPPER HINGE HOUSING ATTACH LUGS CORRODED AT RT SIDE, INBOARD AND OUTBOARD FACES.  REPAIRED FITTING PER BFG ER.
